# SDR ASAA2022051038255

- Difficulty date: May 10, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 49,089 hours, 14,470 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON MASTER CAUTION RECALL RH PACK ILLUMINATED ON MASTER CAUTION RESET, RH PACK LT EXTINGUISHED. GROUNDED - YES. PERFORMED BITE TEST PER B737-800 FIM TASK 21-62 TASK 801, FOUND FAULT MESSAGE ON ZONE TEMP CONT 2 (TCV), CLEARED FAULT AND RAN PACKS ,PACKS TESTED OK AND NO FAULTS NOTED.
